# SDR DL76P030128

- Difficulty date: February 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 30,362 hours, 14,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 11197
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1AB THRU 12AB AND 13FG THRU 21FG WILL NOT ILLUMINATE.  REPLACED BATTERY PACK M9008, LIGHTS CHECK GOOD.
